I have been on the same combination of medication for 5+ years (for depressive bipolar) and I am now experiencing confusion, dizziness and memory loss, both of which are listed as potential side effects from Nefazode and Lamotrigine. Could these symptoms be related to my medication or it this a possible new medical issue? Who is the most appropriate person to address these concerns with? My family med doc or my psychiatrist?
It can depend have u changed pharmacy, or has ur pharmacy changed manufacturer of mess ur taking. First talk to ur pharmacy by calling or going in will it bottles in hand. Also call ur doc prescribing, and talk him/her of ur symptoms right away or go to ER if their side effects are that brothersome
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jan 2013 • 1 answer
Posted 30 Jul 2015 • 0 answers
Posted 18 Oct 2015 • 2 answers
Posted 13 Dec 2015 • 3 answers
Posted 9 Feb 2018 • 0 answers